# SDR ASAA2016100618233

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,414 hours, 10,571 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 22282
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 6,919 hours, 2,145 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, RECEIVED A ZONE TEMP LIGHT FOR THE COCKPIT, RAN CHECKLIST, STILL HAD THE LIGHT ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.   ACFT GROUNDED. PERFORMED ZONE TEMP CONTROLLER NR 1 AND 2 BITE CHECK.  FOUND TCV FAULT ON NR 1 CONTROLLER.  R & R THE TEMPERATURE CONTROL VALVE NR 1 IAW AMM 21-51-10-401. OPS CHECKED GOOD. NO FAULTS.
